Alert archive / South Dakota / Winter Storm Warnings in 2011

Winter Storm Warning 1, NWS Aberdeen, SD

February 19, 201126 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this winter storm warning at Feb 19, 2011, 3:29 AM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Feb 20, 2011, 12:00 AM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2011, 3:29 AM CST (09:29 UTC)
In effect from
Feb 20, 2011, 12:00 AM CST
Expired
Feb 19, 2011, 2:48 PM CST
In force
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WWUS43 KABR 190929
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
329 AM CST SAT FEB 19 2011

...POWERFUL WINTER STORM FOR THE WEEKEND...

.A STORM SYSTEM WILL MOVE THROUGH THE REGION THIS WEEKEND. THE
CLASH BETWEEN ARCTIC AIR TO THE NORTH AND WARM...MOIST GULF OF
MEXICO AIR SURGING INTO THE CENTRAL PLAINS WILL RESULT IN
WIDESPREAD HEAVY SNOWFALL. AS THE SYSTEM WRAPS UP SUNDAY...GUSTY
NORTH WINDS ARE EXPECTED TO DEVELOP AND RESULT IN ADDITIONAL
BLOWING AND DRIFTING OF SNOW. THE SYSTEM WILL BEGIN TO LIFT INTO
THE WESTERN LAKES REGION EARLY MONDAY...ALLOWING SNOW AND WIND TO
TAPER OFF.

SDZ003>005-009-010-015>017-033>037-045-048-051-192130-
/O.UPG.KABR.WS.A.0001.110220T0000Z-110221T1200Z/
/O.NEW.KABR.WS.W.0001.110220T0600Z-110221T0600Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
329 AM CST SAT FEB 19 2011 /229 AM MST SAT FEB 19 2011/

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM MIDNIGHT CST
/11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING: TRENDS SUGGEST THE STORM WILL DEVELOP ACROSS WESTERN
  SOUTH DAKOTA LATE TODAY AND PROGRESS EAST THROUGH SUNDAY.
  SNOWFALL AND WINDS WILL DROP OFF RAPIDLY DURING THE DAY MONDAY.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES IS POSSIBLE...WITH THE MOST
  INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH
  DAKOTA...AND CONTINUING EAST INTO MINNESOTA. LOWER END AMOUNTS
  ARE EXPECTED ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE.

* WINDS: WINDS WILL REMAIN OUT OF THE NORTHEAST...AND ARE 
  EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH 
  HIGHER GUSTS. 

* OTHER IMPACTS: THERE REMAINS THE POSSIBILITY FOR FREEZING
  DRIZZLE ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA...WHICH MAY
  LEAD TO HAZARDOUS TRAVEL CONDITION TODAY. ADDITIONALLY STRONG
  WINDS WILL MAKE FOR HAZARDOUS TRAVEL DUE TO BLOWING AND DRIFTING
  OF SNOW SUNDAY AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-192130-
/O.UPG.KABR.WS.A.0001.110220T0000Z-110221T1200Z/
/O.NEW.KABR.WS.W.0001.110220T1200Z-110221T1200Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
329 AM CST SAT FEB 19 2011

...WINTER STORM WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT
FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT. 

* TIMING: TRENDS SUGGEST THE STORM WILL DEVELOP ACROSS WESTERN
  SOUTH DAKOTA LATE TODAY AND PROGRESS EAST THROUGH SUNDAY.
  SNOWFALL AND WINDS WILL DROP OFF RAPIDLY DURING THE DAY MONDAY.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES IS POSSIBLE...WITH THE MOST
  INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH
  DAKOTA...AND CONTINUING EAST INTO MINNESOTA. LOWER END AMOUNTS
  ARE EXPECTED ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE.

* WINDS: WINDS WILL REMAIN OUT OF THE NORTHEAST...AND ARE 
  EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH 
  HIGHER GUSTS. 

* OTHER IMPACTS: THERE REMAINS THE POSSIBILITY FOR FREEZING
  DRIZZLE ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA...WHICH MAY
  LEAD TO HAZARDOUS TRAVEL CONDITION TODAY. ADDITIONALLY STRONG
  WINDS WILL MAKE FOR HAZARDOUS TRAVEL DUE TO BLOWING AND DRIFTING
  OF SNOW SUNDAY AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

$$

CONNELLY
1 follow-up statement
367 
WWUS43 KABR 192048
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
248 PM CST SAT FEB 19 2011

...POWERFUL WINTER STORM FOR SUNDAY...

.AN AREA OF LOW PRESSURE WILL MOVE EAST ACROSS THE CENTRAL AND
NORTHERN PLAINS TONIGHT THROUGH EARLY MONDAY MORNING. THE CLASH
BETWEEN ARCTIC AIR TO THE NORTH AND MILD...MOIST AIR TO THE SOUTH
WILL RESULT IN WIDESPREAD HEAVY SNOWFALL. AS THE SYSTEM
INTENSIFIES ON SUNDAY...STRONG AND GUSTY NORTH WINDS WILL
DEVELOP...RESULTING IN WIDESPREAD BLOWING AND DRIFTING SNOW. THE
SNOW AND WIND WILL TAPER OFF BY MONDAY MORNING AS THE STORM MOVES
EAST OF THE REGION. A FOOT OF SNOW IS POSSIBLE WITH THIS STORM.

SDZ003>005-009-010-015>017-033>037-045-048-051-200600-
/O.CAN.KABR.WS.W.0001.110220T0600Z-110221T0600Z/
/O.NEW.KABR.BZ.W.0006.110220T0600Z-110221T0600Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
248 PM CST SAT FEB 19 2011 /148 PM MST SAT FEB 19 2011/

...BLIZZARD WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT. THE WINTER
STORM WARNING HAS BEEN CANCELLED. 

* TIMING: SNOW WILL MOVE INTO CENTRAL SOUTH DAKOTA DURING THE
  OVERNIGHT HOURS AND PROGRESS EAST SUNDAY MORNING. THE SNOW AND
  WIND WILL TAPER OFF BY EARLY MONDAY MORNING.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES ARE LIKELY...WITH THE MOST
  INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH
  DAKOTA...AND CONTINUING EAST INTO MINNESOTA WHERE AMOUNTS ARE
  LIKELY TO BE CLOSER TO A FOOT. LOWER END AMOUNTS ARE EXPECTED
  ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE.

* WINDS: WINDS WILL REMAIN OUT OF THE NORTH TO NORTHEAST...AND ARE
  EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH
  HIGHER GUSTS AROUND 40 MPH.

* OTHER IMPACTS: STRONG WINDS WILL MAKE FOR VERY HAZARDOUS TRAVEL
  DUE TO BLOWING AND DRIFTING SNOW SUNDAY INTO SUNDAY NIGHT. SOME
  SECONDARY ROADS MAY BECOME IMPASSABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-200600-
/O.CAN.KABR.WS.W.0001.110220T1200Z-110221T1200Z/
/O.NEW.KABR.BZ.W.0006.110220T1200Z-110221T1200Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
248 PM CST SAT FEB 19 2011

...BLIZZARD WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST
MONDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY.
THE WINTER STORM WARNING HAS BEEN CANCELLED. 

* TIMING: SNOW WILL MOVE INTO NORTHEASTERN SOUTH DAKOTA AND WEST
  CENTRAL MINNESOTA SUNDAY MORNING AND PERSIST INTO MONDAY
  MORNING.  

* SNOW ACCUMULATIONS: 6 TO 12 INCHES ARE LIKELY...WITH THE MOST
  INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH
  DAKOTA...AND CONTINUING EAST INTO MINNESOTA WHERE AMOUNTS ARE
  LIKELY TO BE CLOSER TO A FOOT. LOWER END AMOUNTS ARE EXPECTED
  ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE.

* WINDS: WINDS WILL REMAIN OUT OF THE NORTH TO NORTHEAST...AND ARE
  EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH
  HIGHER GUSTS TO AROUND 40 MPH.

* OTHER IMPACTS: STRONG WINDS WILL MAKE FOR VERY HAZARDOUS TRAVEL
  DUE TO BLOWING AND DRIFTING SNOW SUNDAY INTO SUNDAY NIGHT. SOME
  SECONDARY ROADS MAY BECOME IMPASSABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$
TMT

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 3:19 AM CST, 10 minutes earlier.

Area forecast discussion, Feb 19, 3:19 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
319 AM CST SAT FEB 19 2011

.SHORT TERM...THROUGH MONDAY

EASTERLY/CONVERGENT WIND FLOW NEAR DEVELOPING INVERTED TROF
HELPING CREATE A STATUS DECK ACROSS WESTERN SOUTH DAKOTA.
GUIDANCE CONTINUES TO LATCH ONTO ITS EXPANSION AND PROPAGATION
EAST AS SURFACE LOW DEEPENS...PROVIDING ADDITIONAL LIFT FOR SOME
POSSIBLE FREEZING DRIZZLE/LIGHT SNOW TODAY. MAIN FORCING
ASSOCIATED WITH DEVELOPING STORM WILL NOT ARRIVE UNTIL TONIGHT
HOWEVER. LITTLE OVERALL CHANGE IN STORM TRACK AND
INTENSITY...WITH A HALF TO ONE INCH QPF...LOWEST AMOUNTS TO THE
NORTH...HIGHEST ALONG A KPIR TO KATY LINE...WITH A TIGHT GRADIENT
IN BETWEEN AS DRY AIR RESIDES TO THE NORTH. SREF PROBABILITIES
REMAIN AROUND 50-60 PERCENT FOR GREATER THAN 8 INCHES ACROSS MUCH
OF THE CWA. I EXPECT SNOW RATIOS WILL VARY WIDELY...WITH HIGHER
RATIOS FARTHER NORTH...WHILE HIGH LIQUID WATER CONTENT EXPECTED TO
THE SOUTH. WILL ALSO HAVE GUSTY NORTH/NORTHEAST WINDS THROUGHOUT
THE EVENT...MAKING IT DIFFICULT TO NAIL DOWN SPECIFIC AMOUNTS DUE
TO COMPACTION. NOT SEEING THE VERY STRONG GRADIENT/SIGNIFICANT
PRESSURE RISES/OR A STRONG COLD ADVECTION REGIME NECESSARY FOR
UPGRADE TO BLIZZARD WARNING...THEREFORE SIDED WITH WINTER STORM
WARNING CRITERIA. SNOW TYPE MAY HAVE SOME SAY IN THAT
HOWEVER...AND IF WE SEE WIDESPREAD LIGHTER SNOW...BLOWING/DRIFTING
WILL BE EXACERBATED AND AN UPGRADE NECESSARY. WILL SEE TROWAL
WEAKEN AND SHIFT EAST EARLY MONDAY...WITH WINDS DROPPING OFF ABOUT
THE SAME TIME.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY

THE OVERALL MID LEVEL PATTERN FEATURING A WESTERN CONUS TROF AND
SOUTHEAST CONUS RIDGE WILL CONTINUE THROUGHOUT THE LONG
TERM. SYSTEMS WILL CONTINUE TO LIFT NORTHEAST OUT ACROSS THE
PLAINS...BUT WITH PERHAPS AN EMPHASIS TOWARD A FURTHER SOUTH TRACK
AS THE UPPER TROF BECOMES MORE POSITIVE TILT TOWARD THE END OF THE
PERIOD.

THE PERIOD LOOKS MAINLY DRY EXCEPT FOR PERHAPS SOME LIGHT PCPN
MID TO LATE WEEK AS A SYSTEM MOVES ACROSS THE AREA. LONG RANGE
MODELS ARE NOT PARTICULARLY AGREEABLE ON THE TRACK/STRENGTH OF
THIS SYSTEM AND THUS FORECASTER CONFIDENCE IS LOW...THUS I WILL
LEAVE SLIGHT CHC AND CHC POPS ALONE FOR NOW. TEMPERATURES SHOULD
AVERAGE OUT BELOW NORMAL AS ARCTIC AIR SEEPS SOUTH INTO THE AREA A
COUPLE TIMES DURING THE PERIOD.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

A DECK OF MVFR CIGS WEST RIVER WILL GRADUALLY DEVELOP/SPREAD EAST
ACROSS THE REMAINDER OF THE AREA THROUGH TODAY. PATCHY FREEZING
DRIZZLE WILL BE POSSIBLE WITH THIS DECK OF CLOUDS AS IT SPREADS
EAST AND GRADUALLY LOWERS. WINDS WILL GRADUALLY FAVOR THE
NORTHEAST TO NORTH AND INCREASE THROUGH THE DAY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER STORM WARNING FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO
     MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT FOR BUFFALO-CAMPBELL-
     CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-
     MCPHERSON-POTTER-STANLEY-SULLY-WALWORTH.

     WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 AM CST MONDAY FOR
     BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-
     ROBERTS-SPINK.

MN...WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 AM CST MONDAY FOR BIG
     STONE-TRAVERSE.

&&

SHORT TERM...CONNELLY
LONG TERM...TDK
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Feb 18, 5:45 AM CST, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
545 AM CST FRI FEB 18 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191145-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
545 AM CST FRI FEB 18 2011 /445 AM MST FRI FEB 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WILL MOVE THROUGH THE REGION LATE SATURDAY THROUGH
MONDAY. SIGNIFICANT SNOWFALL IS POSSIBLE WITH THIS SYSTEM...ALONG
WITH BLOWING AND DRIFTING OF SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:48 PM CSTBlizzard WarningABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 20 more37 hr

Nearby

Winter Storm Warnings in South Dakota, 2011Winter Storm Warnings in Minnesota, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.